MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE 18X1-1/2 BLUNT FILL; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE 18X1-1/2 BLUNT FILL; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305180
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported there were coring issues.Due to the absence of a physical sample, photographic evidence, or lot number, our quality engineering team was unable to conduct a comprehensive investigation.Current quality controls are in place to identify such defects during the production process.Based on the limited investigation, the cause of the reported incident remains undetermined.Examination of the involved product may provide insights into the cause of the reported failure.Complaints regarding this device and the reported condition will continue to be monitored and analyzed.Our quality team regularly reviews collected data to identify emerging trends.
 
Event or Problem Description
It was reported that the bd needle 18x1-1/2 blunt fill was coring.The following information was provided by the initial reporter: material#: 305180 batch#: unknown it was reported by the customer that once again experiencing coring issues with the bd blunt needles.Verbatim: rcc received a complaint via email.Email(s) attached.Additional info: 1.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No adverse events noted 2.Can you please provide an exact date of event in format dd-mmm-yyyy 17-11-2025, 19-11-2025 3.Total number of occurrences? 4 4.Please confirm the lot number for the issue reported.Unable to provide lot number as package has been thrown out.

Brand Name
BD NEEDLE 18X1-1/2 BLUNT FILL
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23774739
Report Number1911916-2025-00787
Device Sequence Number16038579
Product Code GAA
UDI-Device Identifier00382903051809
UDI-Public(01)00382903051809
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305180
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown